# SDR DXTA2014052705782

- Difficulty date: May 23, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 4,729 hours, 3,699 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE VIBRATION ANNUNCIATOR ILLUMINATED IMMEDIATELY AFTER TAKEOFF.  NOTICEABLE ACFT TREMOR WAS FELT IN THE CONTROLS.  TROUBLESHOT AND COMPLIED WITH ENGINE VIBRATION SURVEY IAW MCC AND MANUFACTURER.  REMOVED AND REPLACED RTH ENGINE. COMPLIED WITH OPS CHECK AND VIBRATION LIGHT CAME ON AGAIN. CONTINUED TROUBLESHOOTING AND FOUND DEFECTIVE WIRING AT RT ENGINE FIREWALL BULKHEAD CONNECTOR. REMOVED AND REPLACED DEFECTIVE WIRING. OPS CHECKED SATISFACTORY AT THIS TIME. COMPLIED WITH ENGINE PERFORMANCE RUN AND OPS CHECK, FOUND SATISFACTORY AT THIS TIME. ALL WORK DONE IAW MM 7-7-30-00 AND 71-00-03.
